# SDR 2025FA0000523

- Difficulty date: November 26, 2024
- Submitted: July 25, 2025
- Operation: General aviation
- Aircraft: N461F
- Make and model: Helio H-295
- Aircraft serial: 1436
- Aircraft time: 10,964 hours
- Engine: Lyc GO480G1D6
- Engine time: 8,937 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG9080G2
- Part serial: A148
- Condition: High Pressure
- Location: Fuel Sys
- Part time: 433 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT WHEN THE ELECTRIC FUEL BOOST PUMP WAS RUN THAT THE ENGINE FUEL PRESSURE EXCEEDED REDLINE.  AFTER MUCH TROUBLE SHOOTING AND ADJUSTING AND LOOKING FOR RESTRICTION IN THE FUEL SYSTEM, IT WAS DETERMINED THAT THE ENGINE DRIVEN PUMP WAS NOT REGULATING THE OUTPUT PRESSURE WHEN THE ELECTRIC BOOST PUMP AND ENGINE PUMP WERE RUNNING AT THE SAME TIME.  FUEL PRESSURE MEASURED AT THE CARBURETOR WAS HIGH.  THE ENGINE DRIVEN FUEL PUMP WAS REPLACED AND THE FUEL PRESSURE NO LONGER EXCEEDED RED LINE WHEN THE ENGINE DRIVEN PUMP AND BOOST PUMP RAN AT THE SAME TIME.
